# SDR JGVR20251209001

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 14,494 hours, 9,681 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Angle
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREAS OF CORROSION ON THE LOWER AFT DRAG ANGLE, LEFT WING INBD OF FLAP, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPLACED BLENDED FASTENERS WITH NEW, CLEANED, TREATED AND PRIMED AREAS PER REQUEST FOR TECHNICAL SERVICES REPORT.
